# SDR S2YA02033

- Difficulty date: August 16, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Part number: MS252531
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW SELECTED GEAR UP BUT GO A RED GEAR UNSAFE LIGHT.  THE CREW CONSULTED WIGH MECHANIC AND CYCLED THE GEAR BUT STILL HAD AN RED IN TRANSIT LIGHT.  THE CREW DID AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MECHANIC INSPECTED THE SYSTEM AND REPLACED THE POWER LEVER LANDING GEAR WARNING HORN CONTROL.  THE A/C DID A TEST FLIGHT WITH NO FURTHER DEFECTS.
